# SDR JJBA200871007

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 18,784 hours, 26,330 cycles
- Engine: Pwa PW123D
- Engine time: 18,768 hours, 26,317 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Part serial: L31960053
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 18,768 hours, 26,317 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 8713 CLE-AVP  PIC REPORTED, HAD MASTER CAUTION WARNING FOR LOW OIL PRESSURE NR 1 ENGINE.  SHUT DOWN NR 1 ENGINE, LANDED IN PIT.  SENT MAINTENANCE CREW TO PIT FOUND NR 1 OIL COOLER LEAKING.  REPLACED NR 1 OIL COOLER, RESERVICED NR 1 ENGINE AND OTHER CHECKS FOR ENGINE SHUT DOWN IAW PWC MAINTENANCE MANUAL.  NO OTHER DEFECTS NOTED.
